×

zbMATH — the first resource for mathematics

Green’s and Dirichlet spaces associated with fine Markov processes. (English) Zbl 0488.60083

MSC:
60J45 Probabilistic potential theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dellacherie, C, Capacités et processus stochastiques, (1972), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0246.60032
[2] Dellacherie, C; Meyer, P.A, Probabilities and potential, (1978), North-Holland Amsterdam/New York/Oxford
[3] Dynkin, E.B, ()
[4] Dynkin, E.B, Initial and final behaviour of trajectories of Markov processes, Russian math. surveys, 26, 165-185, (1971) · Zbl 0281.60087
[5] Dynkin, E.B, Integral representation of excessive measures and excessive functions, Russian math. surveys, 27, 43-84, (1972) · Zbl 0321.60002
[6] Dynkin, E.B, Regular Markov processes, Russian math. surveys, 28, 33-64, (1973) · Zbl 0385.60059
[7] Dynkin, E.B, Sufficient statistics and extreme points, Ann. probab., 6, 705-730, (1978) · Zbl 0403.62009
[8] Dynkin, E.B, Additive functionals of several time-reversible Markov processes, J. funct. anal., 42, 64-101, (1981) · Zbl 0467.60069
[9] Dynkin, E.B, Harmonic functions associated with several Markov processes, Adv. in appl. math., 2, 260-283, (1981) · Zbl 0479.60057
[10] Dynkin, E.B, Green’s and Dirichlet spaces for a symmetric Markov transition function, Lecture notes of the London math. soc., (1982) · Zbl 0488.60083
[11] Fukushima, M, Dirichlet forms and Markov processes, (1980), North-Holland Amsterdam/Oxford/New York · Zbl 0422.31007
[12] Getoor, R, Markov processes: ray processes and right processes, () · Zbl 0299.60051
[13] Kuznecov, S.E, Construction of Markov processes with random birth and death times, Theory probab. appl., 18, 571-575, (1974) · Zbl 0296.60049
[14] Meyer, P.A, Probability and potentials, (1966), Blaisdell Waltham, Mass./Toronto/London · Zbl 0138.10401
[15] Meyer, P.A, Processus de Markov, () · Zbl 0401.60067
[16] Silverstein, M.L, Symmetric Markov processes, () · Zbl 0177.45801
[17] Walsh, J.B; Meyer, P.A, Quelques applications des résolvantes de ray, Invent. math., 14, 143-166, (1971) · Zbl 0224.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.